# SDR G1FR20120918001

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: General aviation
- Aircraft: N403GA
- Make and model: Gulstm GIV
- Aircraft serial: 1190
- Aircraft time: 8,537 hours, 4,483 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE RT MLG INSTALLATION AFTER O/H, THE HYDRAULIC LINES AT THE RT UPPER SWIVEL WERE CROSSED RESULTING IN TIRE FAILURE DURING LANDING ROLL.  IT WAS FOUND THAT THE SPECIFIC MM PROCEDURES FOR THIS ACFT OMITTED OPS CHECKS WHICH WOULD HAVE DISCOVERED THE CROSSED LINES. NO NOTES OR WARNINGS WERE INCLULDED TO INDICATE A POTENTIAL PROBLEM. AFTER TROUBLESHOOTING THE CROSSED LINES WERE FOUND AND CORRECTED.
